Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of the Browder spectrum


Author: Norberto Salinas
Journal: Proc. Amer. Math. Soc. 38 (1973), 369-373
MSC: Primary 47A55
MathSciNet review: 0313852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several different notions of essential spectra are known. This paper is devoted to giving an equivalent definition of the Browder essential spectrum for bounded operators on Hilbert space. Also, it is shown that the set of all operators with essentially disconnected spectrum is a uniformly dense set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55

Retrieve articles in all journals with MSC: 47A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313852-4
Keywords: Compression to subspaces of finite codimension, polynomial hull of the Browder spectrum
Article copyright: © Copyright 1973 American Mathematical Society